# SDR SWAA2022051297161

- Difficulty date: April 23, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 52,991 hours, 31,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SIDEWALL SUPPORT BRACKET;SHOWS INB SURFACE CRACKED AT B.S.540D STR 18R MKD / [01] REMOVED AND REPLACED FWD CARGO SUPPORT BRACKET AT STA 500D STR 18R IRW B737-700 SRM 51-40-02;[02] VERIFIED 1;COMPLETE
